# SDR HEEA0015891

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N31821
- Make and model: Bell 206L-3
- Aircraft serial: 51076
- Engine: Allsn 250C30P
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 206062721109
- Condition: Failed
- Location: Droop Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WILL NOT RETRACT.
